# SDR EISA97098

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT MAINTAIN PRESSURIZATION.  CABIN CLIMBED AT 1500 FPM.  CARGO HEAT OUTFLOW CLOSED, CABIN CLIMBED AT 500 FPM, AIR TURN BACK.  ALL DOOR SEALS AND DUCTS CHECKED GOOD.  NO LEAKS IN PRESSURIZATION CHECKS, CLEANED OUTFLOW VALVE AND FUNCTIONALLY CHECKED SYSTEM.  SYSTEM OPS NORMAL PER MM 21-31-0.  (M)
